# SDR ASAA2021111936690

- Difficulty date: November 19, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,457 hours, 7,108 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141579
- Condition: Inoperative
- Location: Ram Air
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RH PACK LIGHT ILLUMINATES. EXT ON RESET. GROUNDED - YES. REMOVED AND REPLACED RH RAM AIR INLET DOOR ACTUATOR PER B737-900 AMM 21-51-21/401 AND RH RAM AIR EXHAUST ACTUATOR REF AMM 21-51-27/401. ACCOMPLISHED PZTC BITE PER 21-61-00 NO ACTIVE FAULTS. ALL GROUND TESTS SUCCESSFUL.
